应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2012 Vol.28 Issue.4,
Published 15 October 2012

ARTICLES
ARTICLES
625 Partitioning Complete Graphs by Heterochromatic Trees
Ze-min JIN, Xue-liang LI
2012 Vol. 28 (4): 625-630 [Abstract] ( 1633 ) [HTML 1KB] [ PDF 202KB] ( 360 )
631 On the Covering Number cλ(3,W4(3), v)
Yan WU, Yan-xun CHANG
2012 Vol. 28 (4): 631-638 [Abstract] ( 1595 ) [HTML 1KB] [ PDF 224KB] ( 508 )
639 A Note on the Blow-up Criterion of Smooth Solutions to the 3D Incompressible MHD Equations
Sadek GALA
2012 Vol. 28 (4): 639-642 [Abstract] ( 1366 ) [HTML 1KB] [ PDF 165KB] ( 381 )
643 Two Efficient Parameterized Boundaries for Ve?e?'s Asian Option Pricing PDE
Bai-min YU
2012 Vol. 28 (4): 643-652 [Abstract] ( 1392 ) [HTML 1KB] [ PDF 159KB] ( 758 )
653 A Multiplicity Result of Positive Solutions for a Class of Multi-parameter Ordinary Differential Systems
Xi-you CHENG, Xiao-lin YAN
2012 Vol. 28 (4): 653-662 [Abstract] ( 1487 ) [HTML 1KB] [ PDF 235KB] ( 379 )
663 Joint Modeling of Failure Time Data with Transformation Model and Longitudinal Data When Covariates are Measured with Errors
Xi-ming CHENG, Qi GONG

Guide:null
2012 Vol. 28 (4): 663-672 [Abstract] ( 1515 ) [HTML 1KB] [ PDF 156KB] ( 408 )
673 Dimensional Results for Cartesian Products of Homogeneous Moran Sets
Li CAO, Xing-Gang HE

Guide:null
2012 Vol. 28 (4): 673-680 [Abstract] ( 1492 ) [HTML 1KB] [ PDF 220KB] ( 502 )
681 The Existence of Solutions for the Problem in the Optical Lattice with Nonlocal Nonlinearity
Rui-feng ZHANG, Ren-tao LIU

Guide:null
2012 Vol. 28 (4): 681-690 [Abstract] ( 1436 ) [HTML 1KB] [ PDF 219KB] ( 392 )
691 A Finite Difference Scheme for Solving the Undamped Timoshenko Beam Equations with Both Ends Free
Fu-le LI, Zong-hu XIU
2012 Vol. 28 (4): 691-704 [Abstract] ( 1608 ) [HTML 1KB] [ PDF 188KB] ( 470 )
705 On the Seidel Integral Complete Multipartite Graphs
Sheng-mei LV, LiangWEI, Hai-xing ZHAO
2012 Vol. 28 (4): 705-710 [Abstract] ( 1411 ) [HTML 1KB] [ PDF 194KB] ( 469 )
711 Perturbation of Spectra for a Class of 2?2 Operator Matrices
ALATANCANG, Guo-lin HOU, Guo-jun HAI
2012 Vol. 28 (4): 711-720 [Abstract] ( 1518 ) [HTML 1KB] [ PDF 230KB] ( 449 )
721 A New Algorithm for Total Variation Based Image Denoising
Yi-ping XU
2012 Vol. 28 (4): 721-730 [Abstract] ( 2117 ) [HTML 1KB] [ PDF 1334KB] ( 428 )
731 Empirical Likelihood Analysis of Longitudinal Data Involving Within-subject Correlation
Shuang HU, Lu LIN
2012 Vol. 28 (4): 731-744 [Abstract] ( 1600 ) [HTML 1KB] [ PDF 188KB] ( 390 )
745 A New Subspace Correction Method for Nonlinear Unconstrained Convex Optimization Problems
Rong-liang CHEN, Jin-ping ZENG
2012 Vol. 28 (4): 745-756 [Abstract] ( 1444 ) [HTML 1KB] [ PDF 185KB] ( 349 )
757 Supports of Fourier Transforms of Refinable Frame Functions and Their Applications to FMRA
Yun-zhang LI, Chun-hua HAN
2012 Vol. 28 (4): 757-768 [Abstract] ( 1507 ) [HTML 1KB] [ PDF 256KB] ( 412 )
769 Variable Selection in the Partially Linear Errors-in-Variables Models for Longitudinal Data
Yi-ping YANG, Liu-gen XUE, Wei-hu CHENG
2012 Vol. 28 (4): 769-780 [Abstract] ( 1639 ) [HTML 1KB] [ PDF 234KB] ( 560 )
781 Asymptotic Normality of Wavelet Density Estimator under Censored Dependent Observations
Si-li NIU
2012 Vol. 28 (4): 781-794 [Abstract] ( 1518 ) [HTML 1KB] [ PDF 258KB] ( 432 )
795 Estimates for the Finite-time Ruin Probability with Insurance and Financial Risks
Min ZHOU, Kai-yongWANG, Yue-baoWANG
2012 Vol. 28 (4): 795-806 [Abstract] ( 1533 ) [HTML 1KB] [ PDF 239KB] ( 417 )
807 Heavy Traffic Limit Theorems for a Queue with Poisson ON/OFF Long-range Dependent Sources and General Service Time Distribution
Wan-yang DAI
2012 Vol. 28 (4): 807-822 [Abstract] ( 1558 ) [HTML 1KB] [ PDF 259KB] ( 499 )
823 Decomposition of λKv into Five Graphs with Six Vertices and Eight Edges
Lan-dang YUAN, Qing-de KANG
2012 Vol. 28 (4): 823-832 [Abstract] ( 1374 ) [HTML 1KB] [ PDF 230KB] ( 623 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9